# SDR C2XA05TY042

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 8,565 hours, 6,611 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Housing
- Part number: 14520735003
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION THE LEFT VERTICAL STAB SPHERICAL BEARING HAS PLAY.  MAINTENANCE REPAIRED THE SPHERICAL BEARING HOUSING IAW EMB-145 AMM 55-10-00 AND EC5510-01116.
